# SDR SWIA202265113

- Difficulty date: March 2, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUCTIONS OF REO 601R-53-51-616 REV--(P1) DATED 2022-02-25 NOT FOLLOWED DURING INSTALL OF MACHINED ANGLE RESULTING IN MACHINED ANGLE BEING MISDRILLED     (C-CHECK RO 3/14/2022)    COMPLIED WITH ALL STEPS OF REO BY REMOVAL AND REPLACEMENT OF MACHINED ANGLE PN 601R38551-S0101 BETWEEN FS559.00 AND FS559.00+16. PRESSURE CHECK PERFORMED WITH NO LEAKS NOTED AT THIS TIME. REF: REO 601R-53-51-616 REV --, DATED 2022-03-04. / COMPLIED WITH TASK CARD 51-900-1003-SKY
